International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 9, September 2017

International Journal of Science and Technology


Solution: The Periodic Ordinary Differential Equation of Order with Direction Functions

Full Text Pdf Pdf
Author Hayder Jabber Abood, Rusul Mhammed Hussien
On Pages 294-300
Volume No. 2
Issue No. 5
Issue Date May, 2012
Publishing Date May, 2012
Keywords Differential equations


Abstract

In this research, we studied an ordinary differential equation of degree 4- depending on functions vector periodic and proven on existness and uniqueness solution within domain

Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
2010 IRPN Publishers